MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH, INC. DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605148
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the foley catheter balloon has popped inside the patient (while foley in situ) 3 times in a row.The two occurrences happened within 36 hours.The patient could feel the balloon pop and then foley falls out.Per customer, on the packing for this product it states 5ml 2 way retention; however, on the foley catheter itself it reads "inflate w/10mls' on the balloon port.The last 3 times when the balloon popped, the nurses had instilled 10 mls into the balloon and this time after reviewing the packaging further they instilled 5 mls into the balloon.However, they were unable to see if the last catheter balloon would pop because the physician ordered the foley out.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2317748 was reviewed and no anomalies related to the reported issue were observed.The physical device was received for evaluation; however, visual and functional inspection cannot be performed since only tip of the catheter was returned (incomplete sample returned).Therefore, the reported condition was not confirmed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22065049
Report Number1423537-2025-00207
Device Sequence Number7849017
Product Code FCM
UDI-Device Identifier10884521016668
UDI-Public(01)10884521016668(17)280531(10)2317748
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K903340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887605148
Device Catalogue Number8887605148
Device Lot Number2317748
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown